Posted by: melody | 2009-09-14

low blood pressure

My daughter 22 yrs old has low blood pressure, and a low heart rate. She tends to getting dizzy often and ends up fainting.
This seems to happen more around her day 1-2 of her menstruation. The heat also seems to play a part, she does drink a lot of water.
My question what can she take just to " lift"  her blood pressure quicky if she feels dizzy and light headed.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Melody
We used to have Effortil or Akrinor but I have had difficulty finding any lately - some pharmacies say that it has been discontinued. Alternative is caffein drinks like Redbull or salty foods although I think it is very unhealthy!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: melody | 2009-09-14

Thanks. We seeing the GP in a few days and will ask him.,


Reply to melody
Posted by: Delene | 2009-09-14

melody, I am not a medical practitioner but a mother or a 28yr old daughter who suffers from very low blood pressure and had been using Effortil with good results. This unfortunately has been discontinued and the cardioligist suggested AKRINOR tabs 1 in the morning and 1 at night. This seems to do the trick and the medication is available without a script. BUT PLEASE first ask your GP for his/her advise on this before just using it for your daughter. You know each person reacts differently on medication. This has just been our experience with a similar problem as yours.

Reply to Delene

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.